Facebook Pixel
EmpowHER Guest

can antibiotics interfere with depo shot

By Anonymous September 19, 2013 - 2:21pm
Rate This

Hi I been on birth control for over a yer now and u fet the depo shot every 3 months and last month August I was on some antibiotics and wanted to know if it can interfere. .because I been feeling a little funny lately like tired eating to much feeling nausea dizzy light headed and everything been stinking to me dont know its a little funny to even think I am when I know I cant be with me getting the shot I haven't had a period in over a year as well..please help

Add a Comment1 Comments


Hello Anonymous,

In general, antibiotics do not decrease the effectiveness of the Depo-Provera injection. However, this depends on the specific antibiotic that you took.

Any concerns should be addressed to your gynecologist.



September 19, 2013 - 4:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!